본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Communications of the Korean Mathematical Society ... 16건

  1. [국내논문]   학교수학에서의 정당화 지도의 필요성 및 가능성에 관한 연구  

    신현용 (한국교원대학교 수학교육과)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.19 no.4 ,pp. 585 - 599 , 2004 , 1225-1763 ,

    초록

    본 연구에서는 학교수학에서 증명지도의 문제점을 정당화의 측면에서 분석하고, 정당화의 한 방법으로서 확률론적 정당화를 제시하며, 학교수학에서 정당화 지도의 교육적 가치, 정당화 지도의 방향, 정당화 지도의 예와 지도 방법에 대해 논의한다. 이러한 논의에 근거하여 학교수학에서의 정당화 지도의 필요성 및 가능성에 관하여 살펴본다. 본 연구에서 '증명'은 고전적인 의미에서의 증명, 즉 엄밀한(rigorous) 증명, 수학적(mathematical) 증명이고, '정당화'는 기존의 수학적 증명 개념은 물론, 다양한 논증 기법을 포함하는 넓은 의미이다.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [국내논문]   PROPERTIES ON TYPES OF PRIMITIVE NEAR-RINGS  

    Cho, Yong-Uk (Department of Mathematics College of Natural Sciences Silla University)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.19 no.4 ,pp. 601 - 618 , 2004 , 1225-1763 ,

    초록

    Throughout this paper, we will consider that R is a near-ring and G an R-group. We initiate the study of monogenic, strongly monogenic R-groups, 3 types of nonzero R-groups and their basic properties. At first, we investigate some properties of D.G. (R, S)-groups, faithful R-groups, monogenic R-groups, simple and R-simple R-groups. Next, we introduce modular right ideals, t-modular right ideals and 3 types of primitive near-rings. The purpose of this paper is to investigate some properties of primitive types near-rings and their characterizations.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [국내논문]   OPENLY SEMIPRIMITIVE PROJECTIVE MODULE   피인용횟수: 1

    Bae, Soon-Sook (Hyundai Apartment)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.19 no.4 ,pp. 619 - 637 , 2004 , 1225-1763 ,

    초록

    In this paper, a left module over an associative ring with identity is defined to be openly semiprimitive (strongly semiprimitive, respectively) by the zero intersection of all maximal open fully invariant submodules (all maximal open submodules which are fully invariant, respectively) of it. For any projective module, the openly semiprimitivity of the projective module is an equivalent condition of the semiprimitivity of endomorphism ring of the projective module and the strongly semiprimitivity of the projective module is an equivalent condition of the endomorphism ring of the projective module being a sub direct product of a set of subdivisions of division rings.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [국내논문]   ON CLOSURE GAMMA-SEMIGROUPS   피인용횟수: 1

    Jun, Young-Bae (Department of Mathematics Education Gyeongsang National University)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.19 no.4 ,pp. 639 - 641 , 2004 , 1225-1763 ,

    초록

    We introduce the notion of closure $\Gamma$ -semigroups. We give a condition for a closure $\Gamma$ -semigroup to be $\Gamma$ -central, and we show that the $\Gamma$ -centralizer of a closure $\Gamma$ -semigroup is a $\Gamma$ -subsemigroup.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [국내논문]   THE BARTLE INTEGRAL AND THE CONDITIONAL WIENER INTEGRAL ON C[0,t]  

    Ryu, Kun-Sik (Department of Mathematics Han Nam University ) , Im, Man-Kyu (Department of Mathematics Han Nam University)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.19 no.4 ,pp. 643 - 660 , 2004 , 1225-1763 ,

    초록

    In this paper, we give a new formula between the conditional Wiener integral E(F|X), the conditional Wiener integral of F given X, and the integral with respect to a measure-valued measure, a kind of Bartle integral. Using this formula, we give some examples of evaluation of E(F|X).

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [국내논문]   THE SPACE OF FOURIER HYPERFUNCTIONS AS AN INDUCTIVE LIMIT OF HILBERT SPACES  

    Kim, Kwang-Whoi (Department of Mathematics Education Jeon-Ju University)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.19 no.4 ,pp. 661 - 681 , 2004 , 1225-1763 ,

    초록

    We research properties of the space of measurable functions square integrable with weight exp $2\nu $\mid$ x $\mid$ $ , and those of the space of Fourier hyperfunctions. Also we show that the several embedding theorems hold true, and that the Fourier-Lapace operator is an isomorphism of the space of strongly decreasing Fourier hyperfunctions onto the space of analytic functions extended to any strip in $C^n$ which are estimated with the aid of a special exponential function exp( $\mu$ |x|).

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [국내논문]   DIMENSION FOR A CANTOR-LIKE SET WITH OVERLAPS  

    Lee, Mi-Ryeong (Department of Mathematics Kyungpook National University ) , Park, Jung-Ju (Department of Mathematics Kyungpook National University ) , Lee, Hung-Hwan (Department of Mathematics Kyungpook National University)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.19 no.4 ,pp. 683 - 689 , 2004 , 1225-1763 ,

    초록

    In this paper we define a Cantor-like set K with overlaps in R $^1$ . We find the correlation dimension of the set K without two conditions: the control of placements of basic sets constructing K and the thickness of K being greater than 1.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [국내논문]   NORMAL INTERPOLATION PROBLEMS IN ALGL  

    Jo, Young-Soo (Department of Mathematics Keimyung University)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.19 no.4 ,pp. 691 - 700 , 2004 , 1225-1763 ,

    초록

    Let X and Y be operators acting on a Hilbert space and let (equation omitted) be a subspace lattice of orthogonal projections on the space containing 0 and I. We investigate normal interpolation problems in Alg(equation omitted): Given operators X and Y acting on a Hilbert space, when does there exist a normal operator A in Alg(equation omitted) such that AX = Y?

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [국내논문]   STABILITY OF A BETA-TYPE FUNCTIONAL EQUATION WITH A RESTRICTED DOMAIN   피인용횟수: 1

    Lee, Young-Whan (Department of Computer and Information Security Daejeon University ) , Choi, Byung-Mun (Department of Computer and Information Security Daejeon University)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.19 no.4 ,pp. 701 - 713 , 2004 , 1225-1763 ,

    초록

    We obtain the Hyers-Ulam-Rassias stability of a betatype functional equation $f(\varphi(x),\phi(y))$ = <TEX>$ \psi(x,y)f(x,y $ \psi(x,y)f(x,y)+ \lambda(x,y)$ with a restricted domain and the stability in the sense of R. Ger of the equation $f(\varphi(x),\phi(y))$ = <TEX>$ \psi(x,y)f(x,y $ \psi(x,y)f(x,y)$ with a restricted domain in the following settings: $g(\varphi(x),\phi(y))-\psi(x,y)g(s,y)-\lambda(x,y) $\mid$ \leq\varepsilon(x,y)$ and $\frac{g(\varphi(x),\phi(y))}{\psi(x,y),g(x,y)}-1 $\mid$ \leq\epsilon(x,y)$ .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [국내논문]   A NOTE ON CERTAIN QUOTIENT SPACES OF BOUNDED LINEAR OPERATORS  

    Cho, Chong-Man (Department of Mathematics Hanyang University ) , Ju, Seong-Jin (Department of Mathematics Hanyang University)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.19 no.4 ,pp. 715 - 720 , 2004 , 1225-1763 ,

    초록

    Suppose X is a closed subspace of Z = ${({{\Sigma}^{\infty}}_{n=1}Z_{n})}_{p}$ (1 ${\infty}$ , dim $Z_{n}$ ${\infty}$ ). We investigate an isometrically isomorphic embedding of L(X)/K(X) into L(X, Z)/K(X, Z), where L(X, Z) (resp. L(X)) is the space of the bounded linear operators from X to Z (resp. from X to X) and K(X, Z) (resp. K(X)) is the space of the compact linear operators from X to Z (resp. from X to X).

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지